MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS SAFESHEATH® CSG; INTRODUCER, CATHETER

MERIT MEDICAL SYSTEMS SAFESHEATH® CSG; INTRODUCER, CATHETER
Model Number 00884450484340
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that coronary sinus guide broke within the patient.During access at the axillary, the tip detached and the device was removed by hand.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect medical device has been returned for evaluation.The device was visually and microscopically investigated.Functional testing was performed.The complaint is confirmed.The root cause is attributed to the manufacturing processes.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed, and no similar complaints for this lot number were identified.Corrective actions are in process.

Brand Name
SAFESHEATH® CSG
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012084662
MDR Report Key16383884
Report Number3011642792-2023-00007
Device Sequence Number12033861
Product Code DYB
UDI-Device Identifier00884450484340
UDI-Public00884450484340
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K120158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2024
Device Model Number00884450484340
Device Catalogue NumberFCL-069-02/A
Device Lot NumberI2230377
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2023
Supplement Date Received by Manufacturer04/05/2023
Initial Report FDA Received Date02/15/2023
Supplement Report FDA Received Date04/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown